# SDR SWAA2023041213093

- Difficulty date: March 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;RH 'Z' CHANNEL FROM STA 500A TO STA 500D HAS SPOTS OF CORROSION.<[01] FWD CARGO RH Z CHANNEL WILL BE REPLACED FROM STA 500A-500D FOR WORK ACCOMPLSIHED REF #TTG8Q00JAWLX;[02] VERIFIED STEP 1.
